# SDR SWAA2024052980375

- Difficulty date: April 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED WEB LOCATED BS 1016 PLUS 11INCH, LBL12 AND WL208, AFT GALLEY AREA.    REPLACED WITH A NEW WEB AND FASTENERS IAW 51-40-02,  SRM 51-10-02 ITEM 9, & DRAWING 147A5600 SHEET 32 REV B.
